# SDR 08FDEA03116

- Difficulty date: July 29, 2008
- Submitted: August 19, 2008
- Operation: Air carrier
- Aircraft: N579FE
- Make and model: Doug MD-11F
- Aircraft serial: 48470
- Aircraft time: 55,403 hours, 11,564 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Part number: ACA72251
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND SECOND LAYER DURING HFEC OPEN HOLE INSPECTION ON 0.520 INCH HOLE AT MAIN CARGO DOOR NR 7 LOWER JAMB AT HOLE C.  MAIN CARGO DOOR NR 7 LOWER JAMB AT HOLE C, CRACKED SECOND LAYER REPAIRED AS PER FEDEX EA NR 1-5310-124330, TITLE: FUSELAGE, MAINFRAME, MAIN CARGO DOOR LOWER JAMB BORE HOLES AT STA 757.708.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
